MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® METAPHYSEAL PLATE 6 HOLES; APPLIANCES, FIXATION, NAIL/BLD/ PL COMBO, MULTI COMP, METAL COM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP® METAPHYSEAL PLATE 6 HOLES; APPLIANCES, FIXATION, NAIL/BLD/ PL COMBO, MULTI COMP, METAL COM
Model Number 223.406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of non-union is unknown.Date of implantation is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history records review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a hardware removal of the locking compression plate (lcp) metaphyseal plate and four (4) cortex screws on (b)(6) 2018 due to non-union.The patient was revised to a new plate.The surgeon also used bone void (vivigen 5cc).The procedure was completed successfully, with no reported delay.Patient outcome was stable.This report is for a 3.5mm lcp® metaphyseal plate 6 holes.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part# 223.406, lot# 8979756.Manufacturing location: grenchen, release to warehouse date: may 15, 2014.The device history record shows this lot of 12 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformity noted.This lot met all dimensional, visual and material criteria at the time of release with no issues documented during the manufacturing process.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP® METAPHYSEAL PLATE 6 HOLES
Common Device Name
APPLIANCES, FIXATION, NAIL/BLD/ PL COMBO, MULTI COMP, METAL COM
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7539976
Report Number2939274-2018-52285
Device Sequence Number19298338
Product Code LXT
UDI-Device Identifier10886982157584
UDI-Public(01)10886982157584
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K033805
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.406
Device Catalogue Number223.406
Device Lot Number8979756
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer06/21/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight88